# SDR C2XA08SH078

- Difficulty date: May 22, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 17,323 hours, 13,311 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Bracket
- Part number: 14569384001
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DAMPER ATTACHMENT BRACKET ON AILERON SPAR O/B HAT BUSHING IS MIGRATED.  MX REMOVED AND REPLACED LEFT AILERON DAMPER ATTACH BRACKET IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
